# SDR ASAA12511486

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,046 hours, 1,604 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 12885
- Condition: Failed
- Location: Nr 1 Engine Blee
- Part time: 5,109 hours, 1,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FL 370,  DUCT SPLIT LEFT 24 PSI RIGHT 44 PSI.  PERFORMED NR 1 ENG BLEED AIR SYS HEALTH CHECK IAW MM 36-11-00. FOUND SEAL AND COUPLING AIR LEAK WHERE PRECOOLER UPSTREAM DUCT CONNECTS TO PRECOOLER. REPLACED SEAL. LEAK CHECKED GOOD IAW MM 36-12-01. DURING HEALTH CHECK HIGH STAGE VALVE TEST FAILED. REPLACED HSV. HSV TEST PASSED IAW MM 36-11-06 & 36-11-00. PNEUMATIC SYSTEM RESTORED FITTINGS/DUCTS LEAK CHECKED GOOD. HIGH POWER RUN ACCOMPLISHED IAW MM 36-11-00-710-801. ENGINE BLEED AIR CROSSOVER OPS TESTED GOOD.  ALL PRESSURES N1 IDLE 80% NEEDLES WITHIN +/ 2 PSI AND STABLE AT HIGH POWER ISO VALVE CLOSED.
